Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 21, Issue 9, 2019
Metadata
 

Convergence of a Newton algorithm for semi-discrete optimal transport
Jun Kitagawa, Quentin Mérigot and Boris Thibert
pp. 2603–2651
Abstract | Full-Text PDF (931 KB) | Metadata

Semiorthogonal decompositions of the categories of equivariant coherent sheaves for some reflection groups
Alexander Polishchuk and Michel Van den Bergh
pp. 2653–2749
Abstract | Full-Text PDF (572 KB) | Metadata

Consistent systems of linear differential and difference equations
Reinhard Schäfke and Michael F. Singer
pp. 2751–2792
Abstract | Full-Text PDF (305 KB) | Metadata

Parabolic dynamics and anisotropic Banach spaces
Paolo Giulietti and Carlangelo Liverani
pp. 2793–2858
Abstract | Full-Text PDF (436 KB) | Metadata

A heuristic for boundedness of ranks of elliptic curves
Jennifer Park, Bjorn Poonen, John Voight and Melanie Matchett Wood
pp. 2859–2903
Abstract | Full-Text PDF (342 KB) | Metadata

Uniform K-stability and asymptotics of energy functionals in Kähler geometry
Sébastien Boucksom, Tomoyuki Hisamoto and Mattias Jonsson
pp. 2905–2944
Abstract | Full-Text PDF (303 KB) | Metadata